# SDR GTIA050064

- Difficulty date: February 20, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- Engine: Pwa JT8D217A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT FS 304 BETWEEN LONGERON 28L-29L.  (D=0.5 INCH, X=0.015 INCH D/X= 33.3).  DENT WAS FOUND TO BE LESS THAN 1.0 INCH FROM FRAME REQ A CUT OUT REPAIR.  CUT OUT DAMAGED SKIN AT FS 304 BETWEEN LONGERON 28L-29L.  FABED NEW SKIN SECTION, REPAIR DOUBLER AND FABED NEW 4 EA STRAPS.  TREATED, PRIMED AND INSTALLED AT FS 304 BETWEEN 28L-29L.  (K)
